Font Size
A
A
A

Acetaminophen (Tylenol) Poisoning (cont.)

Acetaminophen (Tylenol) Poisoning Symptoms

Soon after taking an overdose of acetaminophen, the person may have no symptoms from taking a toxic amount. They may remain symptom free for up to 24 hours after taking a toxic overdose of acetaminophen.

After this initial period, the following symptoms are common in acetaminophen (Tylenol) poisoning:

  • Nausea
  • Vomiting
  • Not feeling well
  • Not able to eat or poor appetite
  • Abdominal pain
Medical Author:
Coauthor:

Must Read Articles Related to Acetaminophen (Tylenol) Poisoning

Alcoholism
Alcoholism Alcohol problems vary in severity from mild to life threatening and affect the individual, the person's family, and society in numerous adverse ways. Despite al...learn more >>

Patient Comments & Reviews

The eMedicineHealth doctors ask about Acetaminophen Poisoning (Tylenol):

Acetaminophen (Tylenol) Poisoning - Symptoms

What symptoms did you experience with acetaminophen poisoning?




Read What Your Physician is Reading on Medscape

Toxicity, Acetaminophen »

Acetaminophen is the most widely used pharmaceutical analgesic and antipyretic agent in the United States and the world; it is contained in more than 100 products.

Read More on Medscape Reference »


Medical Dictionary